Ask a doctor

My cheek filler on one side has changed position, why and how can correct it?

I had juverderm cheek fillers done about a month and a half ago. I loved the results and thought all was good. But now the cheek on the right has changed position and really sticks out and looks bizzare. Why has this happened after all this time and will it resolve or do i have to have it all removed ? I feel so ugly and am aware of everyone looking at it. Please help. Thank you

Doctor Answers (2)

Cheek filler changed position?

+1

It would be highly unusual for Juvederm to shift or change position 6 weeks after treatment.  I would say that it is more likely that some of the Juvederm has begun to dissipate and this may have caused a change to the appearance of your cheeks.  The only way to know for sure is to be examined, so I would recommend returning to the doctor who treated you to be evaluated.  In most cases, some sort of treatment should be able to help improve your issue.  


San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

Juvederm shift

+1

It is uncommon but can happen.

Return to the doctor who treated you. A Vitrase injection may dissolve the Juvederm. It may be a granulomatous reaction and require a steroid injection.

Elizabeth Morgan, MD, PhD
Atlanta Plastic Surgeon
4.5 out of 5 stars 20 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.